메뉴 건너뛰기




Volumn 112, Issue 11, 1997, Pages 1549-1554

Lie algebraic treatment of a charged oscillator in the presence of a constant magnetic field

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0040646047     PISSN: 03693554     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (6)

References (21)
  • 4
    • 0040702454 scopus 로고
    • MANAYAN J. M., J. Phys. A, 19 (1986) 3013; also see URRUTIA L. F. and MANTEROLA C., Int. J. Theor. Phys., 25 (1986) 75.
    • (1986) J. Phys. A , vol.19 , pp. 3013
    • Manayan, J.M.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.